Alert archive / North Carolina / Beach Hazards Statements in 2024

Beach Hazards Statement 8, NWS Wilmington, NC

May 8, 2024New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina

NWS Wilmington, NC issued this beach hazards statement at May 8, 2024, 3:35 AM EDT for New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at May 8, 2024, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 8, 2024, 3:35 AM EDT (07:35 UTC)
In effect from
May 8, 2024, 6:00 AM EDT
Expired
May 8, 2024, 8:00 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 7 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 7.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1366 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

346 
WHUS42 KILM 080735
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
335 AM EDT Wed May 8 2024

NCZ106-108-SCZ054-056-082300-
/O.NEW.KILM.BH.S.0008.240508T1000Z-240509T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
335 AM EDT Wed May 8 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...Strong south to north longshore current. 

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...Through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
2 follow-up statements
768 
WHUS42 KILM 081818
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
218 PM EDT Wed May 8 2024

NCZ107-090000-
/O.NEW.KILM.CF.Y.0044.240509T0200Z-240509T0500Z/
Inland New Hanover-
218 PM EDT Wed May 8 2024

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
1 AM EDT THURSDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 10 PM this evening to 1 AM EDT Thursday.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 08/11 PM     5.6        0.9        0.1       N/A     Minor    
 09/11 AM     4.5       -0.2        0.2       N/A      None    
 10/12 AM     5.4        0.7        0.1       N/A      None    
 10/12 PM     4.4       -0.3        0.2       N/A      None    
 11/12 AM     5.2        0.5        0.2       N/A      None

&&

$$

NCZ106-108-SCZ054-056-090000-
/O.CON.KILM.BH.S.0008.000000T0000Z-240509T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
218 PM EDT Wed May 8 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

19
274 
WHUS42 KILM 082345
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
745 PM EDT Wed May 8 2024

NCZ106-108-SCZ054-056-090045-
/O.EXP.KILM.BH.S.0008.000000T0000Z-240509T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
745 PM EDT Wed May 8 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

NCZ107-090500-
/O.CON.KILM.CF.Y.0044.240509T0200Z-240509T0500Z/
Inland New Hanover-
745 PM EDT Wed May 8 2024

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY ALONG THE CAPE FEAR RIVER...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...Until 1 AM EDT Thursday.

* IMPACTS...The lowest portions of USS North Carolina Road and
  Battleship Road may observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 08/11 PM     5.6        0.9        0.1       N/A     Minor    
 09/11 AM     4.5       -0.2        0.2       N/A      None    
 10/12 AM     5.4        0.7        0.1       N/A      None    
 10/12 PM     4.4       -0.3        0.2       N/A      None    
 11/12 AM     5.2        0.5        0.2       N/A      None    
 11/01 PM     4.5       -0.2        0.5       N/A      None

&&

$$

NCZ110-090745-
/O.NEW.KILM.RP.S.0007.240509T1000Z-240510T0000Z/
Coastal Brunswick-
745 PM EDT Wed May 8 2024

...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT THURSDAY THROUGH
THURSDAY EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...Coastal Brunswick County.

* WHEN...From 6 AM EDT Thursday through Thursday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

9

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at May 8, 1:45 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 8, 1:45 AM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
145 AM EDT Wed May 8 2024

.SYNOPSIS...
The area will remain between an inland trough and Atlantic high
pressure into Thursday with unseasonably warm and humid
conditions expected. Mostly limited showers and storms expected
through Wednesday. A cold front moves through late in the work
week bringing a better chance of rain and possible strong to
severe storms. High pressure will then follow bringing drier
and cooler conditions for the weekend into early next week.

&&

.UPDATE...
No changes to the forecast with the early evening update. Good
storms well off to the northwest seem to be taking more of an
eastward direction as they strengthen thus the mostly dry
forecast for the overnight hours remains intact.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Tonight: Mainly isolated showers and storms ahead of another upper
shortwave along the sea breeze, differential heating boundaries
and/or convective outflows are expected to wind down early this
evening with a dry night thereafter. Can't completely rule out a
strong to severe storm if any updrafts can get strong enough given
sufficient DCAPE and hail CAPE. Otherwise, an unseasonably warm
night is on tap with mostly just some mid/high clouds and lows
around 70 most locales.

Although there is not much tidal departure, the high astronomical
tides due to the new moon could still produce minor coastal flooding
along the lower Cape Fear River and thus we have issued a Coastal
Flood Advisory for late this evening into very early Wednesday.

Wednesday: Likely the warmest day of the year so far as mid-level
ridging builds. We undercut 1000-850 mb thickness scheme temps which
would suggest mid 90s given at least some cloud cover. We are
currently forecast a tie of the record high in Wilmington (ILM) and
a degree shy at Florence. Otherwise, the combination of such temps
along with fairly high dewpoints near 70 will heat indices in the
mid to upper 90s, although still shy of our 105 degree Heat Advisory
criteria. But given it's the first real significant heat of the
season and many have not acclimated just yet, folks should still be
cautious if they will be outside for any length of time.
Otherwise, expect isolated to scattered convection to develop
during the afternoon, mainly inland from the SC Pee Dee
northeast to the NC Sandhills. Despite marginal deep layer
shear, instability looks plenty sufficient to support a few
severe storms later in the day.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Ridge will be located offshore Wed evening with moving through
mainly NC Wed eve. Looks like main convective activity with this
shortwave will remain north and west of area, but there is a chc
for a shwr or storm late day Wed into Wed night. SC will have
less of a chc. After passage of this shortwave, Thurs morning
should start out quiet, but cold front will be approaching the
Carolinas late Thurs into Fri. The flow aloft remains rather
flat Thurs aftn with only minor perturbations in the flow aloft
until mid to upper trough digs down from the Great Lakes into
Fri. A pretty decent cap Thurs gets eroded on Fri as deep
trough approaches. Looks like best chc of stronger storms may be
with shortwave Wed night, ahead of front and especially on Fri
as mid to upper trough pushes cold front through. Could possibly
see some hail on Fri as mid level heights drop with cool pool
aloft and increasing mid level lapse rates. Both the GFS and
ECMWF show shortwave riding up from the SW around deeper trough,
but EC keeps it south of area on Fri while the GFS moves it
through the Carolinas. Therefore, timing may be off, but
overall, should see potential for a few periods of shwrs and
storms Wed night through Fri time period.

Airmass will remain warm and humid until front passes on Fri.
Temperatures up around 90 on Thurs will be tampered by clouds
and convection on Fri with 80s for highs Fri. Temps Wed night
and Thurs night will remain in the 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Once cold front and upper level trough move off the coast on
Fri, plenty of dry and cooler air will move in for the weekend.
Pcp water values up to 1.8 inches in moisture pooling ahead of
front will drop down to less than a half inch by Sat morning.
Dewpoint temps up near 70 in convection Wed night through Fri
will drop down to less than 50 on Sat as dry high pressure
builds in. High Temps in the 70s on Sat will be back near or
above 80 Sun and Mon, which is about normal for this time of
year. The air mass will begin to modify slightly as the high
moves off the coast, but overall dry westerly flow will remain
aloft. A weak backdoor cold front may drop into the area Sun
night or Mon, but have not included any chc of pcp for now as
models differ with timing.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
VFR expected through the period. The boundary layer to remain mixed
early this morning, keeping fog development at bay. Upper ridging to
prevail across the FA with flow aloft W to NW. At the sfc, tightened
sfc pg will result in WSW winds peaking at 10-15 kt, g20 kt this
aftn and evening, especially at the coastal terminals where a sea
breeze, remaining somewhat pinned, will back winds to the SSW. The
convection that crosses the mountains or forms on the Carolinas
trof, should either remain north of the terminals or weaken as they
reach and push across the inland terminals. Will only include VCTS
for FLO/LBT at this time for this evening.

Extended Outlook...Looking at VFR dominating late tonight into early
Thu with just isolated convection possible across the inland
terminals. Threat of more widespread strong convection with periodic
flight restrictions possible later Thu into Fri ahead of a strong
CFP. High pressure to prevail late Fri into the weekend with VFR
dominating.

&&

.MARINE...
Through Wednesday...The local waters will remain between
Atlantic high pressure and an inland trough which will keep elevated
southwest winds in place. Gusts could reach or even exceed Small
Craft Advisory levels (25 kt) at times but confidence/coverage isn't
great enough to warrant raising a headline at this time. Seas look
to stay about 4 ft or less.

Wednesday night through Sunday...
Southwesterly flow typical of the warm season will remain in
place Wed night through Thurs. The persistence southerly push
should drive seas up and by late Thursday we may reach SCA
criteria possibly for winds and seas. Seas around 3 to 4 ft will
reach up to 4 to 6 ft late Thur into Fri dropping back down to 3
to 4 ft Fri night and down 3 ft or less for the weekend.

Winds will veer as cold front nears Thurs night into early Fri
with a shift to N-NW later Friday. Winds may reach as high as 25
to 30 kts in gusts Wed night through Fri until front passes. NW
to N winds on Sat will back to the W-SW as high pressure
migrates across the Southeast, shifting offshore by the end of
the weekend.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory until 1 AM EDT Wednesday for NCZ107.
SC...None.
MARINE...None.

&&

SYNOPSIS...ILM
UPDATE...SHK
NEAR TERM...DCH/RJB
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...SHK
MARINE...RJB/RGZ
Hazardous weather outlook, May 8, 3:32 AM EDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
332 AM EDT Wed May 8 2024

AMZ250-252-254-256-090745-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
332 AM EDT Wed May 8 2024

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small Craft Advisory conditions are possible Thursday and Thursday
night.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ109-SCZ039-055-058-059-090745-
Inland Brunswick-Williamsburg-Inland Georgetown-Central Horry-
Northern Horry-
332 AM EDT Wed May 8 2024

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-090745-
Inland New Hanover-
332 AM EDT Wed May 8 2024

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Minor coastal flooding is likely along the Cape Fear River during
evening high tide.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Minor coastal flooding is likely along the Cape Fear River during
evening high tide Thursday.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-090745-
Coastal Brunswick-
332 AM EDT Wed May 8 2024

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

Elevated rip current potential may continue into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-090745-
Coastal Horry-
332 AM EDT Wed May 8 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

Elevated rip current potential may continue into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-SCZ017-023-024-032-033-090745-
Robeson-Bladen-Columbus-Inland Pender-Marlboro-Darlington-Dillon-
Florence-Marion-
332 AM EDT Wed May 8 2024

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ056-090745-
Coastal Georgetown-
332 AM EDT Wed May 8 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

Elevated rip current potential may continue into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-090745-
Coastal Pender-Coastal New Hanover-
332 AM EDT Wed May 8 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible late Wednesday through
Friday.

Elevated rip current potential may continue into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:18 PM EDTCoastal Flood AdvisoryILMNew Hanover11 hr
May 8, 4:55 PM EDTSpecial Weather StatementILMRobeson35 min
May 8, 5:06 PM EDTSpecial Weather StatementILMRobeson24 min
May 8, 5:11 PM EDTSevere Thunderstorm WarningILMRobeson49 min
May 8, 5:35 PM EDTSpecial Weather StatementILMBladen25 min
May 8, 5:53 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Pender67 min
May 8, 6:00 PM EDTSevere Thunderstorm WarningILMRobeson45 min
May 8, 6:31 PM EDTSpecial Weather StatementILMPender44 min
May 8, 6:40 PM EDTSevere Thunderstorm WarningILMRobeson65 min
May 8, 6:44 PM EDTSevere Thunderstorm WarningILMRobeson31 min
May 8, 6:47 PM EDTAreal Flood AdvisoryILMRobeson3 hr
May 8, 6:58 PM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus, Pender32 min
May 8, 7:01 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Robeson44 min
May 8, 7:33 PM EDTSpecial Weather StatementILMBladen, Columbus57 min
May 8, 7:45 PM EDTRip Current StatementILMBrunswick24 hr
May 8, 5:31 PM EDTSevere Thunderstorm WarningILMDarlington, Marlboro74 min

Nearby

Beach Hazards Statements in North Carolina, 2024Beach Hazards Statements in South Carolina, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.